# SDR DALA2023063005248

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-213
- Aircraft serial: 7061
- Aircraft time: 20,567 hours, 10,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY PATH LIGHT INOP AT SEAT 35CBA. FOUND CONNECTOR FROM SEAT ASSY TO FLOOR DISCONNECTED. RE-CONNECTED CONNECTOR PER A321 AMM 33-51. (LP# 4190442)
